# SDR SWAA2023102001109

- Difficulty date: September 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE WING TO BODY FAIRING LOCATED BS500D AT LEVEL STR19L AT LOWER FUSELAGE 2023-584515<[01] REPLACED SUPPORT ANGLE WING TO BODY FAIRING LOCATED BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE. IAW B737-700 SRM 51-40-02 DWG # 149A7101 SHEET 7; REV -; DWG 116A3110. SHEET 3; REV - & DWG 116A3010 SHEET 21; REV A.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE WING TO BODY FAIRING LOCATED BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE. IAW B737-700 SRM 51-40-02 DWG # 149A7101 SHEET 7; REV -; DWG 116A3110. SHEET 3; REV - & DWG 116A3010 SHEET 21; REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED SUPPORT ANGLE WING TO BODY FAIRING LOCATED BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE. IAW B737-700 SRM 51-40-02 DWG # 149A7101 SHEET 7; REV -; DWG 116A3110. SHEET 3; REV - & DWG 116A3010 SHEET 21; REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
